# SDR HSYA201403061405

- Difficulty date: March 6, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N903FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0003
- Aircraft time: 11,039 hours, 12,409 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 26220751
- Condition: Corroded
- Location: Te Flap
- Part time: 11,039 hours, 12,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INBD FLAP TRACK WEB RS FOUND OUT OF LIMITS.  AREA FOUND TO BE SEVERE INTERGRANULAR CORROSION.
